# SDR VNAA202306220002

- Difficulty date: May 26, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH67032172
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE AT RH LOWER SILL BTW FS 280 AND FS 295.  RH LOWER SILL BTW FS 280 AND FS 295 WAS REPAIRED PER CRJ-900 SRM 53-21-43-201-002-A01
